Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2017 (2017), Article ID 4206871, 5 pages
https://doi.org/10.1155/2017/4206871
Research Article

A Characterization of Bi-Jordan Homomorphisms on Banach Algebras

Department of Mathematics, Ayatollah Borujerdi University, Borujerd, Iran

Correspondence should be addressed to Abbas Zivari-Kazempour; ri.ca.urba@iraviz

Received 6 November 2016; Revised 2 January 2017; Accepted 16 January 2017; Published 31 January 2017

Academic Editor: Baruch Cahlon

Copyright © 2017 Abbas Zivari-Kazempour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Sh. Hejazian, M. Mirzavaziri, and M. S. Moslehian, “n-homomorphisms,” Bulletin of the Iranian Mathematical Society, vol. 31, no. 1, pp. 13–23, 2005. View at Google Scholar
  2. J. Braĉiĉ and M. S. Moslehian, “On automatic continuity of 3-homomorphisms on Banach algebras,” Bulletin of the Malaysian Mathematical Sciences Society. Second Series, vol. 30, no. 2, pp. 195–200, 2007. View at Google Scholar · View at MathSciNet
  3. M. Eshaghi Gordji, “n-Jordan homomorphisms,” Bulletin of the Australian Mathematical Society, vol. 80, no. 1, pp. 159–164, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. W. Zelazko, “A characterization of multiplicative linear functionals in complex Banach algebras,” Studia Mathematica, vol. 30, pp. 83–85, 1968. View at Google Scholar · View at MathSciNet
  5. A. Zivari-Kazempour, “A characterization of Jordan homomorphism on Banach algebras,” Chinese Journal of Mathematics, Article ID 698621, 3 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Zivari-Kazempour, “A characterisation of 3-Jordan homomorphisms on Banach algebras,” Bulletin of the Australian Mathematical Society, vol. 93, no. 2, pp. 301–306, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. Eshaghi Gordji, T. Karimi, and S. Kaboli Gharetapeh, “Approximately n-Jordan homomorphisms on Banach algebras,” Journal of Inequalities and Applications, vol. 2009, Article ID 870843, 8 pages, 2009. View at Publisher · View at Google Scholar
  8. G. An, Y. Ding, and J. Li, “Characterizations of Jordan left derivations on some algebras,” Banach Journal of Mathematical Analysis, vol. 10, no. 3, pp. 466–481, 2016. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. L. Liu, “On Jordan centralizers of triangular algebras,” Banach Journal of Mathematical Analysis, vol. 10, no. 2, pp. 223–234, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Sahleh and A. Zivari-Kazempour, “Arens regularity of certain class of Banach algebras,” Abstract and Applied Analysis, vol. 2011, Article ID 680952, 6 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. G. Dales, Banach Algebras and Automatic Continuity, vol. 24 of London Mathematical Society Monographs, The Clarendon Press, Oxford, UK, 2000. View at MathSciNet
  12. H. G. Dales and A. T. M. Lau, “The second duals of Beurling algebras,” Memoirs of the American Mathematical Society, vol. 177, no. 836, pp. 1–199, 2005. View at Google Scholar
  13. N. Dunford and J. T. Schwartz, Linear Operators, Part I, Wiley-Interscience, New York, NY, USA, 1958.
  14. F. Ghahramani, R. J. Loy, and G. A. Willis, “Amenability and weak amenability of second conjugate Banach algebras,” Proceedings of the American Mathematical Society, vol. 124, no. 5, pp. 1489–1497, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. J. A. Baker, “The stability of the cosine equation,” Proceedings of the American Mathematical Society, vol. 80, no. 3, pp. 411–416, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus